# SDR DALA2015012900746

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 53,200 hours, 23,134 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN AIR TURN BACK DUE TO SMOKE IN THE CABIN.  CLIMBING THROUGH 7000' THE FWD LAV SMOKE DETECTOR SOUNDED AND THE F/A REPORTED SMOKE IN THE FWD CABIN.  C/W QRH AND DECLARED AN EMERGENCY.  MAINTENANCE FOUND EVIDENCE OF OIL AROUND 2.5 BLEED PORT AREA. HIGH POWER ENGINE RUN PERFORMED AND NR 2 ENGINE PRODUCED SMOKE IN THE CABIN. ENGINE REMOVED AND REPLACED.
